# SDR DL73K010417

- Difficulty date: March 13, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 36,628 hours, 30,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON O1 LETTER CK 1/4 MIN CRACK IN L-1 WINDOW CUTOUT AT UPPER OUTBD CORNER. REPAIRED PER SRM 53-30-3.
